Hello fellow Daily Strength Peeps...I need your help..I was DX with MS in April of this year. Im ok really, but Im having issues with my hands shaking and involentarly (not sure how to spell that) twitching of my arms and legs. Now, what I need to know, is this MS symptoms getting worse? Or is this just..I dont know..too much caffine?? It honestly kinda freakin me out. The problem with having MS is its making me paranoid. Now I swear every time I run in to a wall (fyi, naturally clumsey over here) I am afriad Im relapsing, which is very,very scary for me. The twitching is worse the day after I take my Avonex shot. I feel like someone kicked my butt all over the place and I twitch like a chipmunk on meth...so please let me know if this is common or if should see my doctor or if I should invest in some kind of therepist.?? Thank you everyone and God Bless!!
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??